# SDR CALA2013091600662

- Difficulty date: September 14, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 33,175 hours, 11,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON BS 986.5 FLOORBEAM AT LBL 4.  REPAIRED FLOORBEAM LBL 1-5 IAW ECRA  5321-01876.
